Panadol Rapid Soluble Paracetamol Pain Relief 16 Tablets

500mg | GM115



Please login or register to view pricing.

General Information

Panadol Rapid Soluble effervescent tablets are lemon flavoured and absorbed twice as fast as regular Panadol tablets. Panadol Rapid Soluble is used for the fast, effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache.

Panadol Rapid Soluble are lemon flavoured, effervescent, pain relief tablets and are absorbed twice as fast as regular Panadol tablets.

The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.

Panadol Rapid Soluble is also gentle on your stomach.

From Australia's Most Trusted Pain Relief Brand.*

 

*Reader's Digest Trusted Brands Survey Australia, 2018

Suitable For: People with stomach ulcers, breastfeeding mothers

Boxed Contents: 20 Effervescent Tablets

KEY FEATURES

  • Panadol Rapid provides fast, effective, temporary relief of pain and discomfort associated with:

    Headache/Tension headache

    Toothache

    Cold & flu symptoms

    Migraine headache

    Muscular aches

    Arthritis/Osteoarthritis

    Backache

    Period pain

  • • Fast Pain Relief
    • Gentle on the stomach
    • Suitable for breastfeeding mothers
    • Reduces Fever
    • Lasts Up To 6 Hours
    • Dissolves in water


Warnings

Do not use Panadol RAPID SOLUBLE
• If you are allergic to paracetamol
• If using other medicines containing paracetamol
• For children below age 12
• For more than 48 hours for children aged 12-17 except on medical advice
• If you are PHENYLKETONURIC
• For more than a few days at a time in adults except on medical advice
• If any of the seals on this packaging are broken
• If the package use-by date has expired
• Until you read the enclosed leaflet carefully

Stop use and see your doctor immediately if:
You have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.

While using this product:
If an overdose is taken or suspected, ring the Poisons Information Centre (AUST: 13 11 26; NZ: 0800 764 766) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated.
Keep out of reach of children.
Use only if seals are intact.

Stop use and see your doctor immediately if:
You have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.


Ingredients

500mg Paracetamol. Also Contains Sucrose, Saccharin Sodium, Aspartame, PHENYLALANINE.
Each effervescent tablet contains Paracetamol 500 mg.

Contains: PHENYLALANINE - DO NOT USE THIS PRODUCT IF YOU ARE PHENYLKETONURIC
425.5mg (18.5mmol) Sodium, which should be taken into account by those on a low sodium diet

Allergen Contains: Phenylalanine


Directions

Keep out of reach of children.
Use only if seals are intact.
Do not use Panadol Rapid for children below age 12.

(GM115)

SKU GM115
Barcode # 9300673891303
Brand IPL RETAIL GROUP
Shipping Weight 0.1000kg
Shipping Width 0.050m
Shipping Height 0.045m
Shipping Length 0.150m
Unit Of Measure each

Be The First To Review This Product!

Help other IPL RETAIL GROUP users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category